Fractal Properties of Critical invariant Curves

B Hunt, Konstantin Khanin, Y Sinai, J A Yorke

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)261-276
Number of pages16
JournalJournal of Statistical Physics
Volume85
Publication statusPublished - 1996

Cite this

Hunt, B., Khanin, K., Sinai, Y., & Yorke, J. A. (1996). Fractal Properties of Critical invariant Curves. Journal of Statistical Physics, 85, 261-276.
Hunt, B ; Khanin, Konstantin ; Sinai, Y ; Yorke, J A. / Fractal Properties of Critical invariant Curves. In: Journal of Statistical Physics. 1996 ; Vol. 85. pp. 261-276.
@article{43ed339eda5e423596a3811e58261bed,
title = "Fractal Properties of Critical invariant Curves",
author = "B Hunt and Konstantin Khanin and Y Sinai and Yorke, {J A}",
year = "1996",
language = "English",
volume = "85",
pages = "261--276",
journal = "Journal of Statistical Physics",
issn = "0022-4715",
publisher = "Springer",

}

Hunt, B, Khanin, K, Sinai, Y & Yorke, JA 1996, 'Fractal Properties of Critical invariant Curves', Journal of Statistical Physics, vol. 85, pp. 261-276.

Fractal Properties of Critical invariant Curves. / Hunt, B; Khanin, Konstantin; Sinai, Y; Yorke, J A.

In: Journal of Statistical Physics, Vol. 85, 1996, p. 261-276.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Fractal Properties of Critical invariant Curves

AU - Hunt, B

AU - Khanin, Konstantin

AU - Sinai, Y

AU - Yorke, J A

PY - 1996

Y1 - 1996

M3 - Article

VL - 85

SP - 261

EP - 276

JO - Journal of Statistical Physics

JF - Journal of Statistical Physics

SN - 0022-4715

ER -

Hunt B, Khanin K, Sinai Y, Yorke JA. Fractal Properties of Critical invariant Curves. Journal of Statistical Physics. 1996;85:261-276.